# SDR SWAA2018100125640

- Difficulty date: August 22, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 54,545 hours, 30,844 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM UPPER AND LOWER SURFACE CORRODED AT BS 986, RBL48.  REPAIRED BEAM PER ER AND EA.
